MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL; ACETABULAR CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL; ACETABULAR CEMENTLESS SHELL
Catalog Number 01.26.52MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 22 dec 2017 the medical affairs made the following analysis: late infection in cementless tha, 7 months after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Batch reviews performed on 02 january 2018: lot 163140: (b)(4) items manufactured and released on 15 september 2016.Expiration date: 2021-08-29.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Amistem h ha coated std stem #6 ref.01.18.136 lot.165573 (k093944): lot 165573: (b)(4) items manufactured and released on 21 december 2016.Expiration date: 2021-12-04.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Versafitcup dm c liner ø 52/28 ref.01.26.2852mhc lot.162321 (k092265): lot 162321: (b)(4) items manufactured and released on 25 july 2016.Expiration date: 2021-06-29.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold with 2 similar reported events.Cocr ball head 12/14 ø 28 size m ref.01.25.012 lot.164835 (k072857): lot 164835: (b)(4) items manufactured and released on 17 october 2016.Expiration date: 2021-10-04.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.The infection is confirmed as rare beta hemolytic streptococci.The surgeon removed all medacta hardware and implanted a spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
The second step of the revision was completed on (b)(6) 2018.The surgeon removed the spacer and implanted permanent product.The surgery was completed successfully.

Brand Name
VERSAFITCUP ACETABULAR SHELL
Common Device Name
ACETABULAR CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7160289
Report Number3005180920-2017-00805
Device Sequence Number11097891
Product Code MEH
UDI-Device Identifier07630030808098
UDI-Public07630030808098
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2021
Device Catalogue Number01.26.52MB
Device Lot Number163140
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer12/05/2017
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;